# SDR I5PA2025082219301

- Difficulty date: August 22, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 68,879 hours, 18,537 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 792132
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU STARTER FAILED.  R & R APU STARTER PER AMM.
